# SDR DXTA200702714

- Difficulty date: December 25, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600341
- Aircraft time: 11,299 hours, 8,977 cycles
- Engine: Pwa JT15*
- System (JASC): 7300 · Engine Fuel and Control
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, UNABLE TO MAKE TAKEOFF, N1OF 95.5 PERCENT UNLESS THE POWER LEVER ON RT ENGINE WAS AT THE FIREWALL STOP.  OPS CHECK GOOD ON ENGINE RUN. ALL NUMBERS WITHIN SPECS IAW MM 72-00-00. THROTTLE KNOB SPLIT WITHIN LIMITS.
